MAUDE Adverse Event Report: MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.There was no allegation of device failure.The risk of pneumothorax is documented in 105-000198-01, rev e, monarch bronch risk management report.Based on the information available for this event, the root cause is related to a known inherent risk of the device and procedure as documented in the device labeling.
 
Event or Problem Description
It was reported that after a monarch-assisted bronchoscopy procedure the patient experienced a pneumothorax.The target and pneumothorax location were in the right middle lobe (rml).A chest tube was placed in the patient and the patient was hospitalized.The patient was discharged two days after being hospitalized.

Brand Name
MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM)
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
MDR Report Key11873893
Report Number3014447948-2021-00014
Device Sequence Number3202645
Product Code EOQ
UDI-Device IdentifierB634MON000005R0
UDI-Public+B634MON000005R0/16D20200505
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K173760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMON-000005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;